# SDR HALA2021110500197

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 20,204 hours, 3,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 EMER EXIT LT ILLUMINATED DURING FLIGHT AND UNABLE TO RESET. TURNING OFF BY ITSELF. CORRECTIVE ACTION: RESET CIDS. PERFORMED OPS TEST OF EMER LIGHTS. OPS CK GOOD. (7742121)
